PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 3 | 435-446
Tytuł artykułu

The higher rank numerical range of nonnegative matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this article the rank-k numerical range ∧k (A) of an entrywise nonnegative matrix A is investigated. Extending the notion of elements of maximum modulus in ∧k (A), we examine their location on the complex plane. Further, an application of this theory to ∧k (L(λ)) of a Perron polynomial L(λ) is elaborated via its companion matrix C L.
Twórcy
  • Department of Mathematics, National Technical University of Athens, Zografou Campus, Athens, 15780, Greece, kathy@mail.ntua.gr
  • Department of Mathematics, National Technical University of Athens, Zografou Campus, Athens, 15780, Greece, maroulas@math.ntua.gr
Bibliografia
  • [1] Aretaki Aik., Higher Rank Numerical Ranges of Nonnegative Matrices and Matrix Polynomials, PhD thesis, National Technical University of Athens, 2011
  • [2] Aretaki Aik., Maroulas J., The higher rank numerical range of matrix polynomials, preprint available at http://arxiv.org/abs/1104.1328
  • [3] Aretaki Aik., Maroulas J., The K-rank numerical radii, Ann. Funct. Anal., 2012, 3(1), 100–108 [Crossref]
  • [4] Choi M.-D., Kribs D.W., Zyczkowski K., Quantum error correcting codes from the compression formalism, Rep. Math. Phys., 2006, 58(1), 77–91 http://dx.doi.org/10.1016/S0034-4877(06)80041-8[Crossref]
  • [5] Gau H.-L., Li C.-K., Poon Y.-T., Sze N.-S., Higher rank numerical ranges of normal matrices, SIAM J. Matrix Anal. Appl., 2011, 32(1), 23–43 http://dx.doi.org/10.1137/09076430X[Crossref]
  • [6] Horn R.A., Johnson C.R., Matrix Analysis, Cambridge University Press, Cambridge, 1985
  • [7] Horn R.A., Johnson C.R., Topics in Matrix Analysis, Cambridge University Press, Cambridge, 1991 http://dx.doi.org/10.1017/CBO9780511840371[Crossref]
  • [8] Issos J.N., The Field of Values of Non-Negative Irreducible Matrices, PhD thesis, Auburn University, 1966
  • [9] Li C.-K., Poon Y.-T., Sze N.-S., Condition for the higher rank numerical range to be non-empty, Linear Multilinear Algebra, 2009, 57(4), 365–368 http://dx.doi.org/10.1080/03081080701786384[Crossref][WoS]
  • [10] Li C.-K., Sze N.-S., Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations, Proc. Amer. Math. Soc., 2008, 136(9), 3013–3023 http://dx.doi.org/10.1090/S0002-9939-08-09536-1[Crossref][WoS]
  • [11] Li C.-K., Tam B.-S., Wu P.Y., The numerical range of a nonnegative matrix, Linear Algebra Appl., 2002, 350, 1–23 http://dx.doi.org/10.1016/S0024-3795(02)00291-4[Crossref]
  • [12] Maroulas J., Psarrakos P.J., Tsatsomeros M.J., Perron-Frobenius type results on the numerical range, Linear Algebra Appl., 2002, 348, 49–62 http://dx.doi.org/10.1016/S0024-3795(01)00574-2[Crossref]
  • [13] Psarrakos P.J., Tsatsomeros M.J., A primer of Perron-Frobenius theory for matrix polynomials, Linear Algebra Appl., 2004, 393, 333–351 http://dx.doi.org/10.1016/j.laa.2003.12.026[Crossref]
  • [14] Tam B.-S., Yang S., On matrices whose numerical ranges have circular or weak circular symmetry, Linear Algebra Appl., 1999, 302/303, 193–221 http://dx.doi.org/10.1016/S0024-3795(99)00174-3[Crossref]
  • [15] Woerdeman H.J., The higher rank numerical range is convex, Linear Multilinear Algebra, 2007, 56(1–2), 65–67 [WoS]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0150-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.